# SDR IPXA09M56466

- Difficulty date: June 15, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 47,449 hours, 7,753 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AVB751836
- Condition: Misrepaired
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 273-P2-01 EXTERNAL REPAIR DOUBLER ON NR 2 ENGINE PYLON RT SIDE BETWEEN STA YID558-913 AND 562-913 NOT CORRELATED TO SRM REPAIR.  REMOVED EXISTING REPAIR FROM NR 2 PYLON LOWER AFT SECTION SKIN AT STA ZPTN2 36.270, FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11 -5430-34034 AND EA 011-5430-01-A1858.
